# SDR DALA2018032401861

- Difficulty date: March 23, 2018
- Submitted: March 24, 2018
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 59,295 hours, 32,297 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT ANGLE TO ATTACH VERTICAL STABILIZER P/N 5912188-50 IN REF 5530-01034-0102. REPLACED PER SRM VOL I 51-30-02 AND 51-30-05.
